Volume 17, Number 1
Previous Issue Next Issue

Jie Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14

Preview Full PDF 401 2003 Abstract

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24

Preview Full PDF 415 1953 Abstract

Xue Li Dou & Guan Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32

Preview Full PDF 419 2048 Abstract

Guo Jin Wang & T. W. Sederberg

J. Comp. Math., 17 (1999), pp. 33-40

Preview Full PDF 485 2026 Abstract

Jin Li, Ze Min Chen & Zi Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58

Preview Full PDF 413 1971 Abstract

Hou De Han & Wei Jun Tang

J. Comp. Math., 17 (1999), pp. 59-72

Preview Full PDF 503 2107 Abstract

Lung An Ying

J. Comp. Math., 17 (1999), pp. 73-88

Preview Full PDF 493 2145 Abstract

Wei Qing Ren & Jin Xi Zhao

J. Comp. Math., 17 (1999), pp. 89-96

Preview Full PDF 432 2035 Abstract

Che Sun & Shu Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112

Preview Full PDF 382 1953 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard